# SDR UIEA2017030300281

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,761 hours, 9,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO B/T STA 522-544 STR 26L STRINGER FOUND CRACKED. REMOVED DAMAGED STR SECTION AND REINFORCED AREA WITH HAT SECTION AND PILLER P/N: N633GT. FABRICATED PER SRM 53-00-03 FIG 201 REPAIR-2 INSTALLED PER SRM 51-40-02.
